I feel like something is wrong with me all... - Anxiety Support

Anxiety Support

45,839 members46,438 posts

I feel like something is wrong with me all the time

Anxiousguy1
Anxiousguy1

I always have a very unsettling feeling that something is wrong with me or something bad is going to happen I haven't felt like myself for about a month now my doctor put me on Zoloft to help with the anxiety I have been on it for a little over a week and still don't feel any better it's getting pretty hard to have this feeling all the time I don't even want to eat and I'm just scared

7 Replies
oldestnewest
Hidden
Hidden

It’s far too soon for the meds to have kicked in. You’ll likely have some negative side effects for the first couple of weeks and then gradually feeling better and better. Hang in there! 😊

Anxiousguy1
Anxiousguy1 in reply to Hidden

Are you on Zoloft or have you taken it before?

Hidden
Hidden in reply to Anxiousguy1

Not on Zoloft. On Escitalopram (Lexapro) but SSRIs are similar in that respect.

Anxiousguy1
Anxiousguy1 in reply to Hidden

How long did it take them to start working for you?

Hidden
Hidden in reply to Anxiousguy1

Anxious guy

I started improving after 2 weeks (the side effects beginning to disappear) but it was definitely a good 6 weeks, maybe more until all my anxiety symptoms went away. Now, at 5 months I’m a new person (well, the same person but with a much more levelled out attitude). Stick with it. I totally appreciate that it’s tough and being an anxious person makes one over analyse every little feeling. But if you get through the first 2 weeks you’ll probably have flashes of how you’ll feel in the future 😊

I understand this feeling very well. I’ll also get a random pain or a random sensation and I will think that the worst is happening... if you need anyone to talk to please message me. ❤️

I agree It has been too soon to see the effects of the medication yet, also it takes some time to get the dosage right. Your doctor will start with a low dosage to see how you respond, and will adjust it from there. The main thing is be honest with your doctor if you didn't feel any change tell them, you might not be on the right dosage or medication. For instance I am on venlafaxine ( generic for Paxil) I started at 100mg felt no difference, my doctor bumped me to 125 same then 150 maybe felt a little better. now I am at 187mg and finally feel like I am leveling off. Here is a great article I found on anxiety you might like bit.ly/2lWMvFZ

Prayers they find the right dosage and medication for you. one other thing you might try is counting your blessings, when you see how much you have been blessed with and reflect on them you can't help but smile. I learned that trick in a book by Max Lucado called " Anxious For Nothing" it really is a good book. Prayers for you.

You may also like...